Alert archive / New Jersey / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

July 30, 2016Cumberland County, Gloucester County, Salem County, New Jersey; Kent County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 30, 2016, 10:54 PM EDT for Cumberland County, Gloucester County, Salem County, New Jersey; Kent County, Delaware. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2016, 10:54 PM EDT (02:54 UTC)
Expired
Jul 30, 2016, 11:30 PM EDT
In force
36 min
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 58 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2016-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2016-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

669 
WWUS81 KPHI 310254
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1054 PM EDT SAT JUL 30 2016
 
DEZ001>003-NJZ016-017-021-310330-
KENT-INLAND SUSSEX-NEW CASTLE-SALEM-CUMBERLAND-GLOUCESTER-
1054 PM EDT SAT JUL 30 2016

AT 1051 PM EDT...SHOWERS AND ISOLATED THUNDERSTORMS EXTENDED FROM
WILMINGTON TO HANCOCKS BRIDGE TO NEAR WOODLAND BEACH TO NEAR
WOODSIDE TO TRAPPE. THEY WERE MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS AS IS
OCCASIONAL LIGHTNING.

MODERATE TO HEAVY RAINFALL WAS ALSO OCCURRING WITH THESE STORMS...
AND MAY CAUSE PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT
DRIVE YOUR VEHICLE THROUGH HIGH WATER.

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...VINELAND...DOVER...MILLVILLE...BRIDGETON...GLASSBORO...
PENNSVILLE...MILFORD...PITMAN...CLAYTON...CARNEYS POINT...
NEW CASTLE...PENNS GROVE...SALEM...LAUREL LAKE...HARRINGTON...
WOODSTOWN...ALLOWAY...CAMDEN AND QUINTON.

LAT...LON 3884 7556 3943 7556 3933 7550 3937 7540
      3944 7546 3946 7554 3957 7551 3963 7556
      3971 7549 3972 7552 3968 7555 3977 7553
      3973 7504 3936 7500 3919 7502 3922 7503
      3918 7515 3900 7532 3893 7532 3881 7520
TIME...MOT...LOC 0251Z 285DEG 21KT 3973 7551 3949 7545 3935 7548 3905
7556 3864 7603
$$

KRUZDLO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 30, 9:17 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 30, 9:17 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
917 PM EDT SAT JUL 30 2016

.SYNOPSIS...
A weak frontal boundary will remain near our area into early next
week. A few weak low pressure systems will track along the
boundary, bringing periods of showers and thunderstorms. High
pressure will build across our area Tuesday into at least early
Thursday before moving off shore as a cold front approaches the
region the end of the week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Flooding continues across portions of Mercer and Middlesex
counties where around 6 inches of rain has already been recorded.

Showers and thunderstorms continue to move across the region
tonight. With the boundary remaining in the area, we will continue
to see things firing up through tonight and into Sunday. The
latest runs of the HRRR and other model guidance gives confidence
to continuing showers and convection.

PW values are rather high, near 2 inches currently with a lot of
moisture streaming northward into the region. This will promote a
heavy rain and localized flooding threat with some of the showers
and thunderstorms.

With plenty of clouds around and a southerly flow, temperatures
will stay warm overnight with lows in the 70s for most.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
The frontal system will still be over the region through Sunday with
the main cold front moving southeast toward the region late in the
day. This will result in another round or two of scattered showers
and storms. The highest chances of showers and storms will be across
the northern portions of area, closer to the warm front. The initial
shortwave will be east of the area on Sunday, pulling in some
slightly drier air to the region. However, a lot of moisture will
remain in place leading to a threat of heavy rain with any
thunderstorms. Where more sun comes out across the southern half of
the region, highs have a good shot of reaching 90. Further north
with more clouds and thunderstorms, highs will be closer to 80.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Medium range models are fairly consistent bringing the mid level
trough across the region Sunday night through Monday night. Expect
enough instability, moisture, and lift associated with the broad
trough and embedded shortwaves for a continuation of the unsettled
weather. Pwats should still be in the 1.5-2 inch range at this
point so any storms could contain heavy rainfall. Expect residual
lingering boundaries to be the primary focus for any thunderstorm
development.

As the trough moves east Tuesday, northwest flow overspreads the
region. A surface cold front will bring cooler temps, mainly in
the 80s, as well as drier air which will linger into at least
Thursday.

Model solutions begin to diverge at the end of the work week,
with the gfs showing a small but potent shortwave moving across
the forecast area. Despite the differences, multiple models show a
cold front moving across the region Friday night into Saturday.
Due to uncertainty in timing will include only low chance pops
for now.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Showers and isolated thunderstorms this evening will reduce
ceilings and visibilities to MVFR/IFR at times. Showers will
likely occur throughout the nighttime hours. Ceilings will likely
lower throughout the night as well with MVFR/IFR ceilings and
visibilities currently expected toward or just after midnight.
Outside of thunderstorms, winds will generally be 10 knots or
less.

On Sunday, Additional scattered showers and thunderstorms are
possible. However, a break or a period of lesser coverage is
possible in the late morning hours. Lower ceilings should lift by
late morning or early afternoon to VFR.

Outlook...
Sunday night through Monday night...Potential for MVFR ceilings
Monday morning, otherwise VFR with scattered to broken cloud
cover. Some showers and thunderstorms will be around especially
Sunday and this will lead to mainly local and brief restrictions.

Tuesday and Thursday...VFR overall as high pressure builds in.

&&

.MARINE...
Waveheights tonight will be around two feet with southeast winds
from 10-15 knots. Waveheights will increase some tomorrow pushing
four feet on the New Jersey coastal waters and around three feet
further south.

Outlook...
Sunday night through Thursday...An onshore flow Sunday should
increase some especially across the northern coastal waters, with
gusts to about 20 knots. It appears at this point that conditions
remain below advisory criteria. Otherwise, a weak pressure
gradient should keep winds and seas mainly below Small Craft
Advisory criteria through Thursday. Main concern will be the
threat of some thunderstorms Sunday and Monday, however the
greatest concentration of storms may be inland.

Rip Currents...
The rip current risk for Sunday is currently expected to be low.
However, with an increase in seas and winds on Sunday, a moderate
risk is possibile on the New Jersey coastline with a low risk
remaining in place further south where the increase will be less
with the seas.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Runyan
Near Term...Gaines/Meola
Short Term...Gaines
Long Term...Runyan
Aviation...Gaines/Robertson/Gorse
Marine...Gaines/Gorse
Hazardous weather outlook, Jul 30, 3:40 PM EDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT SAT JUL 30 2016

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-311945-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
340 PM EDT SAT JUL 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAIN AT TIMES,
POTENTIALLY LEADING TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SOME SHOWERS AND THUNDERSTORMS SUNDAY, ESPECIALLY IN THE
AFTERNOON, WILL PRODUCE HEAVY RAIN AT TIMES, POTENTIALLY LEADING
TO LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-311945-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
340 PM EDT SAT JUL 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL
PRODUCE HEAVY RAIN AT TIMES, POTENTIALLY LEADING TO LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SOME SHOWERS AND THUNDERSTORMS SUNDAY, ESPECIALLY IN THE
AFTERNOON, WILL PRODUCE HEAVY RAIN AT TIMES, POTENTIALLY LEADING
TO LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-311945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
340 PM EDT SAT JUL 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 30, 9:46 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
946 PM EDT SAT JUL 30 2016

MDZ008-012-015-019-020-310230-
CECIL-CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
946 PM EDT SAT JUL 30 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENT...TALBOT...
SOUTHEASTERN CECIL...QUEEN ANNE'S AND NORTHWESTERN CAROLINE
COUNTIES...

AT 946 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NEWTOWN TO NEAR OVERTON TO NEAR CHESAPEAKE
BEACH...AND MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ADN PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH HIGH WATER.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM
AND COULD INCREASE. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

LOCATIONS IMPACTED INCLUDE...
EASTON...CENTERVILLE...TALBOT...CHESTERTOWN...CENTREVILLE...
ROMANCOKE...OAKLAND...RIDGELY...ROCK HALL...ST. MICHAELS...
CHURCH HILL...CECILTON...OXFORD...MILLINGTON...SUDLERSVILLE...
BETTERTON...QUEEN ANNE...OLD TOWN...KENNEDYVILLE AND STARR.

LAT...LON 3894 7636 3904 7631 3898 7628 3900 7617
      3915 7628 3932 7618 3945 7600 3947 7578
      3912 7576 3864 7613 3871 7628 3878 7629
      3867 7634 3875 7637 3886 7626 3879 7620
      3881 7620 3897 7625 3884 7637 3885 7638
TIME...MOT...LOC 0146Z 262DEG 17KT 3933 7620 3909 7620 3872 7657

ROBERTSON
Local storm report, Jul 30, 10:22 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1022 PM EDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     1 WNW MORRISTOWN        40.79N  74.49W
07/30/2016                   MORRIS             NJ   BROADCAST MEDIA

            TREES AND WIRES DOWN ALONG A PORTION OF WESTERN AVENUE
            IN MORRISTOWN. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER PHI1601634

GORSE
Local storm report, Jul 30, 10:33 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1033 PM EDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      PRINCETON JUNCTION      40.32N  74.62W
07/30/2016                   MERCER             NJ   BROADCAST MEDIA

            THE PRINCETON JUNCTION TRAIN STATION INUNDATED BY FLOOD
            WATERS. THE WATER IS UP TO THE TOP OF THE TUNNEL.

&&

EVENT NUMBER PHI1601635

GORSE
Local storm report, Jul 30, 10:39 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1039 PM EDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FLASH FLOOD      WEST WINDSOR TWP        40.29N  74.64W
07/30/2016                   MERCER             NJ   LAW ENFORCEMENT

            WEST WINDSOR TOWNSHIP DECLARED A STATE OF EMERGENCY DUE
            TO WIDESPREAD FLASH FLOODING. THIS INCLUDED DOZENS OF
            DISABLED VEHICLES REQUIRING WATER RESCUES.

&&

EVENT NUMBER PHI1601636

GORSE
Local storm report, Jul 30, 10:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1044 PM EDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     1 WNW MORRISTOWN        40.79N  74.49W
07/30/2016                   MORRIS             NJ   BROADCAST MEDIA

            TREES AND WIRES DOWN ALONG A PORTION OF WESTERN AVENUE
            IN MORRISTOWN. TIME ESTIMATED FROM RADAR.

0305 PM     TSTM WND DMG     LITTLETON               40.84N  74.46W
07/30/2016                   MORRIS             NJ   COCORAHS

            TREES DOWN AT THE INTERSECTION OF ROUTE 202 AND ROUTE
            10 IN MORRIS PLAINS.

0346 PM     FLOOD            OLD BRIDGE              40.41N  74.37W
07/30/2016                   MIDDLESEX          NJ   SOCIAL MEDIA

            STREET FLOODING REPORTED NEAR THE OLD BRIDGE PARK AND
            RIDE.

0404 PM     FLASH FLOOD      WEST WINDSOR TWP        40.29N  74.64W
07/30/2016                   MERCER             NJ   SOCIAL MEDIA

            MULTIPLE ROADS REPORTED TO BE FLOODED AND IMPASSABLE.
            FLOODING REPORTED ON US 1... COUNTY ROUTE 571...
            WASHINGTON ROAD AND ALEXANDER ROAD. WATER RESCUES
            REPORTED TO BE ONGOING IN THE PRINCETON AREA.

0420 PM     FLASH FLOOD      PLAINSBORO              40.33N  74.60W
07/30/2016                   MIDDLESEX          NJ   SOCIAL MEDIA

            FLASH FLOODING OCCURRING IN PLAINSBORO. WATER REPORTED
            UP TO THE BUMPERS OF CARS.

0430 PM     FLASH FLOOD      PRINCETON JUNCTION      40.32N  74.62W
07/30/2016                   MERCER             NJ   BROADCAST MEDIA

            THE PRINCETON JUNCTION TRAIN STATION INUNDATED BY FLOOD
            WATERS. THE WATER IS UP TO THE TOP OF THE TUNNEL.

0530 PM     HEAVY RAIN       2 ESE PLAINSBORO        40.32N  74.57W
07/30/2016  M4.75 INCH       MIDDLESEX          NJ   COCORAHS

0530 PM     HEAVY RAIN       PLAINSBORO              40.33N  74.60W
07/30/2016  M5.75 INCH       MIDDLESEX          NJ   SOCIAL MEDIA

0535 PM     HEAVY RAIN       CRANBURY                40.32N  74.51W
07/30/2016  M4.05 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

0625 PM     FLASH FLOOD      WEST WINDSOR TWP        40.29N  74.64W
07/30/2016                   MERCER             NJ   LAW ENFORCEMENT

            WEST WINDSOR TOWNSHIP DECLARED A STATE OF EMERGENCY DUE
            TO WIDESPREAD FLASH FLOODING. THIS INCLUDED DOZENS OF
            DISABLED VEHICLES REQUIRING WATER RESCUES.

0640 PM     HEAVY RAIN       2 W NORTH BRUNSWICK TWP 40.45N  74.51W
07/30/2016  M4.56 INCH       MIDDLESEX          NJ   COCORAHS

&&

EVENT NUMBER PHI1601634 PHI1601631 PHI1601628 PHI1601626 PHI1601627
PHI1601635 PHI1601630 PHI1601632 PHI1601629 PHI1601636 PHI1601633

GORSE
Special weather statement, Jul 30, 10:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1054 PM EDT SAT JUL 30 2016

DEZ001>003-NJZ016-017-021-310330-
KENT-INLAND SUSSEX-NEW CASTLE-SALEM-CUMBERLAND-GLOUCESTER-
1054 PM EDT SAT JUL 30 2016

AT 1051 PM EDT...SHOWERS AND ISOLATED THUNDERSTORMS EXTENDED FROM
WILMINGTON TO HANCOCKS BRIDGE TO NEAR WOODLAND BEACH TO NEAR
WOODSIDE TO TRAPPE. THEY WERE MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS AS IS
OCCASIONAL LIGHTNING.

MODERATE TO HEAVY RAINFALL WAS ALSO OCCURRING WITH THESE STORMS...
AND MAY CAUSE PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT
DRIVE YOUR VEHICLE THROUGH HIGH WATER.

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...VINELAND...DOVER...MILLVILLE...BRIDGETON...GLASSBORO...
PENNSVILLE...MILFORD...PITMAN...CLAYTON...CARNEYS POINT...
NEW CASTLE...PENNS GROVE...SALEM...LAUREL LAKE...HARRINGTON...
WOODSTOWN...ALLOWAY...CAMDEN AND QUINTON.

LAT...LON 3884 7556 3943 7556 3933 7550 3937 7540
      3944 7546 3946 7554 3957 7551 3963 7556
      3971 7549 3972 7552 3968 7555 3977 7553
      3973 7504 3936 7500 3919 7502 3922 7503
      3918 7515 3900 7532 3893 7532 3881 7520
TIME...MOT...LOC 0251Z 285DEG 21KT 3973 7551 3949 7545 3935 7548 3905
7556 3864 7603

KRUZDLO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:15 PM EDTAreal Flood AdvisoryPHIHunterdon4 hr
Jul 30, 10:19 PM EDTAreal Flood WarningPHIMercer, Middlesex, Somerset7 hr
Jul 30, 10:32 PM EDTAreal Flood WarningPHIHunterdon4 hr
Jul 31, 6:31 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Hunterdon, Mercer44 min
Jul 31, 6:49 AM EDTRiver Flood WarningPHISomerset25 hr
Jul 31, 7:04 AM EDTFlash Flood WarningPHIBurlington, Ocean4 hr
Jul 31, 7:19 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Mercer3 hr
Jul 31, 7:22 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Somerset4 hr
Jul 31, 7:48 AM EDTAreal Flood AdvisoryPHIBurlington, Ocean4 hr
Jul 31, 8:21 AM EDTFlash Flood WarningPHIHunterdon7 hr
Jul 31, 9:59 AM EDTSpecial Marine WarningPHI61 min
Jul 31, 10:08 AM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland4 hr
Jul 31, 10:17 AM EDTAreal Flood AdvisoryPHIMiddlesex, Morris, Somerset4 hr
Jul 31, 11:04 AM EDTAreal Flood WarningPHIHunterdon, Somerset9 hr
Jul 31, 11:53 AM EDTFlash Flood WarningPHIHunterdon, Somerset4 hr
Jul 31, 12:28 PM EDTFlash Flood WatchPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 2 more38 hr
Jul 31, 12:44 PM EDTAreal Flood AdvisoryPHIMonmouth4 hr
Jul 31, 2:06 PM EDTFlash Flood WarningPHIMonmouth4 hr
Jul 31, 2:41 PM EDTSpecial Weather StatementPHIMercer49 min
Jul 31, 2:53 PM EDTSpecial Weather StatementPHIOcean22 min
Jul 31, 7:34 PM EDTAreal Flood AdvisoryPHIWarren4 hr
Jul 31, 12:34 PM EDTAreal Flood AdvisoryPHIMonroe, Northampton4 hr
Jul 31, 6:35 PM EDTAreal Flood AdvisoryPHIMonroe4 hr
Jul 30, 9:07 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's, Talbot38 min
Jul 30, 9:46 PM EDTSpecial Weather StatementPHIKent, Queen Anne's, Talbot44 min

Nearby

Special Weather Statements in New Jersey, 2016Special Weather Statements in Delaware, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.